# SDR UALA2011032101364

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 61,053 hours, 8,830 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129117003
- Part serial: 5
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A 4000 LB LATERAL FUEL IMBALANCE.  SAMC TEXT:  IAD MM ON ARRIVAL AND BEFORE REFUELING ACCOMPLISH A DRIP OF THE MAIN TANKS TO CONFIRM QUANTITY READINGS. TESTED PER MM. TEST PASSED.  LEFT CENTER PUMP PRESSURE LIGHT ILLUMINATED AT 2300 LBS.  REPLACED LEFT CENTER PUMP PER MM.  ALSO REPLACED FQPU PER MM.  ALL CHECKS GOOD ON GND.  CONCURRENCE WITH OPBLM.  REPLACED LT MAIN TANK INBD AND OB REFUEL VALVE CONTROL UNITS.  OPS CHECK AND LEAK CHECK GOOD.
